# SDR 03FDEA00923

- Difficulty date: June 18, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE I/B LOWER BORE FOUND CORROSION.   LT WING O/B FLAP O/B HINGE I/B LOWER BORE REPAIRED AS PER FEDEX EA 1-5750-  69373  OUTBOARD TRAILING EDGE FLAP - SUPPORT BRACKETS - CORROSION REMOVAL AND REPAIR.
